# SDR VNAA20250330005

- Difficulty date: February 2, 2025
- Submitted: March 30, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: CC6701033821
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE SUPPORT FOR ACCESS PANELS 542AZ, 642AZ AT REAR AUXILIARY SPAR LH/RH WING.   ANGLE SUPPORT FOR ACCESS PANELS 642AZ AT REAR AUXILIARY SPAR RH WING WAS REPLACED PER CRJ700 SRM 51-42-21-001-001-A01 AND ANGLE SUPPORT FOR ACCESS PANELS 542AZ AT REAR AUXILIARY SPAR LH WING WAS FABRICATED PER DWG CC670-10338 REV.-A AND WAS REPLACED PER CRJ700 SRM 51-42-21-001-001-A01.
